question-icon

What are the side effects of Miralax and Metamucil?

default
Posted on Tue, 19 Jul 2016
Question: Having an unusual increase in burping both before and after mealtimes. Wondering if it might be a side effect of recent usage of miralax and metamuscil ?
doctor
Answered by Dr. Ivo Ditah (2 hours later)
Brief Answer:
These are commonly documented side effects!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about increased burping. This is a known an recognized side effect of miralax. If it is bothering that much, you may want to go ahead and continue with metamucil only. If the symptoms are tolerable with no significant discomfort, I suggest that you continue with the same regimen.

I hope this helps. I wish you well. Feel free to ask of more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3993 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Miralax and Metamucil?

Brief Answer: These are commonly documented side effects! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about increased burping. This is a known an recognized side effect of miralax. If it is bothering that much, you may want to go ahead and continue with metamucil only. If the symptoms are tolerable with no significant discomfort, I suggest that you continue with the same regimen. I hope this helps. I wish you well. Feel free to ask of more information and clarifications if need be.